A note on generalized derivations in Banach algebras

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this note we characterize a complex Banach algebra A admitting a generalized derivation g such that the cardinality of the spectrum σ(g(x)) is exactly one for all x∈A.

Original languageEnglish
Pages (from-to)192-197
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2011 Dec 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on generalized derivations in Banach algebras'. Together they form a unique fingerprint.

Cite this